# SDR AALA2020051219007

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 55,981 hours, 32,186 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: A/C Pack
- Part number: VFT300B00
- Part serial: 042603097
- Condition: Not Closed
- Location: Cabin Pressure
- Part time: 19,212 hours, 8,724 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED. AFTER TAKEOFF THE AIRCRAFT WOULD NOT PRESSURIZE. RETURNED TO STATION EWR. FOUND SKIN AIR OUTLET VALVE MAIN FLAP NOT FULLY CLOSED. INSTALLED SERVICEABLE SKIN AIR OUTLET VALVE (22HQ) PER AMM 21-26-53.
